On a converse to the Tschebotarev density theorem

van der Ploeg, Carol (1988) On a converse to the Tschebotarev density theorem. Journal of the Australian Mathematical Society (Series A), 44 (3). pp. 287-293. ISSN 1446-7887

Full text not available from this repository.


Using an elementary counting procedure on biquadratic polynomials over Zp it is shown that the probability distribution of odd, unramified rational primes according to decomposition type in a fixed dihedral numberfield is identical to the probility of separable quartic polynomials (mod p) whose roots generate numberfields with normal closure having Galois group isomorphic to D4, as p → ∞. This verifies a conjecture about a converse to the Tschebotarev density theorem. Further evidence in support of this conjecture is provided in quadratic and coubic numberfields.

Item Type: Article
Schools and Departments: School of Business, Management and Economics > Business and Management
Subjects: Q Science > QA Mathematics > QA0150 Algebra. Including machine theory, game theory
Depositing User: Carol Alexander
Date Deposited: 26 Sep 2012 08:22
Last Modified: 27 Sep 2012 07:47
URI: http://srodev.sussex.ac.uk/id/eprint/40630
📧 Request an update